# SDR DALA2023042103131

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 95,953 hours, 20,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 FOUND #11 SLAT LUBRICATION ACCESS PANEL MISSING. CORRECTIVE ACTION: REINSTALLED #11 SLAT LUBRICATION ACCESS PANEL PER B767-300 AMM 57-41. CDL AND PLACARD REMOVED. OK TO CONTINUE. (9896232)
